MAUDE Adverse Event Report: ASPIRE BARIATRICS, INC ASPIREASSIST A-TUBE; GASTROSTOMY TUBE

ASPIRE BARIATRICS, INC ASPIREASSIST A-TUBE; GASTROSTOMY TUBE
Model Number NOT APPLICABLE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 12/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report indicated that the skin port had separated from the a-tube.Subsequent email described the a-tube as separated at the bumper.There is no information to suggest that the a-tube which had been implanted for 20 months had any signs of material degradation.The skin port attachment to the a-tube and the a-tube overmold are both designed and tested to ensure that normal forces which might be applied to the device do not result in separation with an appropriate safety margin.Without having the device to evaluate, it is not possible to determine the root cause of this event.The patient underwent endoscopy to remove the device from the stomach.There were no issues with removal of the tube and the procedure was well tolerated.
 
Event or Problem Description
Patient is (b)(6) female with a history of obesity undergoing aspire assist therapy, a-tube placement in (b)(6) of 2018.Rn reported being contacted by a patient who stated that the skin port had come off and the a-tube had retracted into the stomach.

Brand Name
ASPIREASSIST A-TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
ASPIRE BARIATRICS, INC
319 n pottstown pike
suite 202
exton PA 19341
MDR Report Key9554017
Report Number3009595931-2020-00001
Device Sequence Number16585220
Product Code OYF
UDI-Device Identifier10857808005471
UDI-Public(01)10857808005471(17)180916(10)F100913
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P150024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/16/2018
Device Model NumberNOT APPLICABLE
Device Catalogue Number100-0011
Device Lot NumberF100913
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight113